# SDR SWAA2022101878718

- Difficulty date: September 16, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N498WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32480
- Aircraft time: 59,684 hours, 35,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 294-303 S16l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INTERCOSTAL LOCATED BETWEEN BS294 TO BS303 STR16L AND WL216 AT FWD GALLEY AREA 2022-518246 / [01] REPLACED INTERCOSTAL LOC. BETWEEN BS294 TO BS303 STR16L AND WL216 AT FWD GALLEY AREA IAW B737-700 SRM 51-10-02; ITEM 9; SRM 51-40-02 AND DWG 141A8180; SHEETS 27 AND 28; REV C. SEE INDIVIDUAL SIGN OFF BELOW.;[02] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
